I have been told that my child may have ADHD and I do not want to put him on medication. Options? PDF Print E-mail

This is a very common question, but I must point out that there are many reasons that may be causing your child to exhibit symptoms of ADHD. The first of course actual diagnosis of ADHD, consult your child’s physician and psychologist for this. There are other activities that cause the same symptoms. They are related to their home environment, diet and exercise. Many children play video games and watch television for long periods of time. During these activities, especially video games their brains stay hyper-stimulated for long periods of time and the stimulation is visual so when they have to sit in a classroom during instruction, they can not sit still, they are disruptive to the class and the teacher. Another area is diet. Please visit my web site for the rest of the information.

 

Successful people make ...

"Successful people make the right decisions early and manage them daily"

JOHN MAXWELl 

Peak Performer Tip of The Week